<  Back to the Polytechnique Montréal portal

The Nonlinear Landau-Lifshitz Equation: Ferromagnetic Resonance, Giant Magnetoimpedance, and Related Effects

D. Seddaoui, S. Loranger, M. Malatek, David Ménard and Arthur Yelon

Article (2011)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/16193/
Journal Title: IEEE Transactions on Magnetics (vol. 47, no. 2)
Publisher: IEEE
DOI: 10.1109/tmag.2010.2089611
Official URL: https://doi.org/10.1109/tmag.2010.2089611
Date Deposited: 18 Apr 2023 15:12
Last Modified: 05 Apr 2024 10:57
Cite in APA 7: Seddaoui, D., Loranger, S., Malatek, M., Ménard, D., & Yelon, A. (2011). The Nonlinear Landau-Lifshitz Equation: Ferromagnetic Resonance, Giant Magnetoimpedance, and Related Effects. IEEE Transactions on Magnetics, 47(2), 279-283. https://doi.org/10.1109/tmag.2010.2089611

Statistics

Dimensions

Repository Staff Only

View Item View Item